I've been treated with accutane for 8 months at 40mg , and after the inital break out I've been left with this redness from acne. Is V-beam the best way to approch this ? I have deep acne scars from cystic acne(mostly rolling and boxcar,a little of ice pick too but it does not bother me) I know 100% can't be done but I was wondering with the right course of tratment ,how much % should I expect for severe scarring?Also I was wondering how does a person feel after achiving a good result in acne scarring?Does the insecurity,axiety goes away?Thank you.
Best Way to Get Rid of This Acne Scarring? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Redness and Accutane
Much of the benefit from Accutane occurs after stopping the medicine. The oil glands return to normal function which takes away most redness. In the meantime you might use CereVe AM and CereVe PM lotion to speed up the healing.
Redness after Accutane
I'm unsure if you mean you are still taking Accutane, or if you are finished with your regimen, so lasers aren't generally recommended until you are done. V-Beam or Laser Genesis are good to treat redness after Accutane. As well, a good skincare regimen and sunscreen are a necessity.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.